Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 220, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 9:57 PM CDT for 4 counties in Oklahoma. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 9:57 PM CDT (02:57 UTC)
- Expired
- Apr 30, 2012, 10:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 65 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 10:00 PM CDT | TSTM WND GST 65 | 1 Sw Medford, OK | |
| Apr 30, 10:05 PM CDT | TSTM WND DMG | 6 Sw Lamont, OK | LARGE TREES UPROOTED |
| Apr 30, 10:30 PM CDT | TSTM WND DMG | 1 Nw Tonkawa, OK | SEVERAL POWER POLES BLOWN DOWN |
| Apr 30, 10:45 PM CDT | TSTM WND DMG | 3 S Blackwell, OK | ROOF AND OUTBUILDING DAMAGE 4SE OF HWY11/I35. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2077 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
511 WUUS54 KOUN 010257 SVROUN OKC047-053-071-103-010345- /O.NEW.KOUN.SV.W.0220.120501T0257Z-120501T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 957 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN GARFIELD COUNTY IN OKLAHOMA... GRANT COUNTY IN OKLAHOMA... KAY COUNTY IN OKLAHOMA... EXTREME NORTHWESTERN NOBLE COUNTY IN OKLAHOMA... * UNTIL 1045 PM CDT * AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CALDWELL TO POND CREEK... MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BLACKWELL...TONKAWA...MEDFORD...POND CREEK...LAMONT...BILLINGS... BRAMAN...HUNTER...DEER CREEK...NARDIN...JEFFERSON...RENFROW... CHILOCCO AND PECKHAM. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 208 AND 235. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3700 9704 3650 9741 3660 9793 3700 9760 TIME...MOT...LOC 0255Z 289DEG 25KT 3700 9755 3663 9782 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:56 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 30, 6:56 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 656 PM CDT MON APR 30 2012 .AVIATION... 0Z TAFS... SCATTERED SHOWERS/STORMS WILL MOVE ACROSS THE AREA TONIGHT INTO TUESDAY MORNING. THE MOST LIKELY LOCATIONS TO RECEIVE STORMS WILL BE ACROSS NORTHERN OK. STRONG VARIABLE WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORMS. MVFR CEILINGS WILL BE LIKELY AT MOST SITES TONIGHT WITH CEILINGS GRADUALLY LIFT TUESDAY. && .PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 30 2012/ DISCUSSION... DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO 1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN OK. RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING. SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 67 83 67 84 / 50 10 10 10 HOBART OK 65 85 65 89 / 50 10 10 20 WICHITA FALLS TX 67 86 67 88 / 50 10 10 20 GAGE OK 62 90 63 92 / 40 20 20 20 PONCA CITY OK 64 81 68 81 / 60 20 10 10 DURANT OK 66 82 66 84 / 30 20 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013. TX...NONE. && 02/25/25
Hazardous weather outlook, Apr 30, 11:55 AM CDT, 10 hours 2 minutes before
HWOOUN
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON APR 30 2012
OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON APR 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF CENTRAL... WESTERN AND SOUTHEAST
OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
THIS AFTERNOON TO AROUND MIDNIGHT.
IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG
AND NEAR A RESIDUAL LOW LEVEL BOUNDARY ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS THIS AFTERNOON. AS INSTABILITY INCREASES DURING THE
AFTERNOON HOURS... THERE IS A RISK FOR A FEW STRONG TO SEVERE STORMS
TO DEVELOP ALONG THIS BOUNDARY.
OTHER STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
MID-AFTERNOON ALONG AND TO THE EAST OF A DRYLINE THAT WILL BE LOCATED
ACROSS THE CENTRAL PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. THIS
WILL OCCUR AS A DISTURBANCE IN THE MID-LEVELS OF THE ATMOSPHERE MOVES
OUT OF THE ROCKIES INTO THE PLAINS. THESE STORMS WILL THEN DRIFT EAST
TOWARD WESTERN SECTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS BY
LATE THIS AFTERNOON AND THIS EVENING. DURING THE EVENING HOURS THESE STORMS
WILL POSE A THREAT OF VERY LARGE HAIL... DAMAGING WIND GUSTS AS WELL AS
ISOLATED TORNADOES. THROUGH THE EVENING... THE STORMS ARE EXPECTED TO
CONTINUE TO MOVE EAST TOWARD CENTRAL SECTIONS OF OKLAHOMA WITH A
CONTINUING RISK OF HAIL LARGER THE GOLF BALLS AND DAMAGING THUNDERSTORM
WINDS... AS WELL AS VERY HEAVY RAIN.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.In the hours before
Special weather statement, Apr 30, 7:54 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 754 PM CDT MON APR 30 2012 OKZ021-033-034-010130- HARMON OK-GREER OK-BECKHAM OK- 754 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 830 PM CDT... AT 753 PM CDT...THE LEADING EDGE OF A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON... MOVING EAST AT 25 MPH. THIS STORM WILL MOVE INTO OKLAHOMA BETWEEN 715 AND 725 PM. THIS STORM WILL PRODUCE VERY LARGE HAIL POSSIBLY GREATER THAN BASEBALLS IF IT MAINTAINS ITS INTENSITY. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF BASEBALLS... WIND GUSTS TO 65 MPH... LOCATIONS IMPACTED INCLUDE... VINSON...MADGE AND MCKNIGHT. MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR IF STORMS THREATEN YOU. LAT...LON 3511 10000 3511 9961 3476 9961 3474 9999 TIME...MOT...LOC 0053Z 267DEG 22KT 3488 10020 MAXWELL
Local storm report, Apr 30, 8:07 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 12 W ALVA 36.80N 98.88W
04/30/2012 E1.75 INCH WOODS OK PUBLIC
&&
FMSpecial weather statement, Apr 30, 8:17 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT MON APR 30 2012
OKZ021-022-034-035-010145-
GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
817 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR GREER...NORTHWESTERN KIOWA...
WASHITA AND SOUTHEASTERN BECKHAM COUNTIES UNTIL 845 PM CDT...
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SENTINEL...
MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG STORM WAS LOCATED 5 MILES
WEST OF WILLOW.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HOBART...CORDELL...GRANITE...BURNS FLAT...SENTINEL...DILL CITY...
LONE WOLF...BESSIE...ROCKY...WILLOW...RETROP...CLOUD CHIEF AND
BRINKMAN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3547 9898 3547 9894 3515 9863 3488 9963
3510 9964
TIME...MOT...LOC 0116Z 230DEG 29KT 3516 9918
MAXWELLSpecial weather statement, Apr 30, 9:32 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 932 PM CDT MON APR 30 2012 OKZ021>023-034>036-010315- GREER OK-KIOWA OK-CADDO OK-WASHITA OK-JACKSON OK-BECKHAM OK- 932 PM CDT MON APR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...KIOWA... WEST CENTRAL CADDO...WASHITA...NORTHEASTERN JACKSON AND SOUTHEASTERN BECKHAM COUNTIES UNTIL 1015 PM CDT... AT 931 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM CLOUD CHIEF TO GRANITE...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... HOBART...GRANITE...CARNEGIE...MOUNTAIN VIEW...SENTINEL...BINGER... LONE WOLF...ROOSEVELT...EAKLY...GOTEBO...ROCKY...COOPERTON... ALBERT...FORT COBB RESERVOIR...ALFALFA...RETROP...CLOUD CHIEF... TOM STEED RESERVOIR...COWDEN AND ALTUS-LUGERT LAKE. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3524 9944 3533 9829 3473 9898 3494 9952 TIME...MOT...LOC 0231Z 281DEG 25KT 3523 9882 3500 9934 MAXWELL
Local storm report, Apr 30, 9:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 5 SSW VINSON 34.83N 99.90W
04/30/2012 E1.75 INCH HARMON OK AMATEUR RADIO
0945 PM HAIL 5 SSW VINSON 34.83N 99.90W
04/30/2012 E1.75 INCH HARMON OK AMATEUR RADIO
&&
FMLocal storm report, Apr 30, 9:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TORNADO 2 SW MEDFORD 36.79N 97.76W
04/30/2012 GRANT OK BROADCAST MEDIA
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| Apr 30, 7:26 PM CDT | Tornado Warning | OUN | Alfalfa | 34 min |
| Apr 30, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 58 min |
| Apr 30, 7:54 PM CDT | Special Weather Statement | OUN | Harmon | 36 min |
| Apr 30, 7:58 PM CDT | Tornado Warning | OUN | Alfalfa, Grant | 47 min |
| Apr 30, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| Apr 30, 8:17 PM CDT | Special Weather Statement | OUN | Greer, Washita | 28 min |
| Apr 30, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 67 min |
| Apr 30, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 63 min |
| Apr 30, 8:39 PM CDT | Tornado Warning | OUN | Grant | 51 min |
| Apr 30, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 52 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | OUN | Kiowa, Washita | 16 min |
| Apr 30, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 62 min |
| Apr 30, 9:28 PM CDT | Tornado Warning | OUN | Grant, Kay | 32 min |
| Apr 30, 9:32 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 30, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Washita | 51 min |
| Apr 30, 9:40 PM CDT | Tornado Warning | OUN | Grant | 35 min |
| Apr 30, 9:58 PM CDT | Tornado Warning | OUN | Grant, Kay | 47 min |
| Apr 30, 10:04 PM CDT | Flash Flood Warning | OUN | Grant, Kay | 4 hr |
| Apr 30, 10:05 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 4 hr |
| Apr 30, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 60 min |
| Apr 30, 10:18 PM CDT | Tornado Warning | OUN | Kay | 27 min |
| Apr 30, 10:20 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 14 min |
| Apr 30, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 2 more | 57 min |
| Apr 30, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 54 min |
| Apr 30, 10:54 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 51 min |
| Apr 30, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Harmon, Jackson, Kiowa and 1 more | 53 min |
| Apr 30, 11:25 PM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Apr 30, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 51 min |
| Apr 30, 11:30 PM CDT | Special Weather Statement | OUN | Comanche, Grady, McClain, Stephens | 60 min |
| Apr 30, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| Apr 30, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 1, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 34 min |
| May 1, 12:25 AM CDT | Special Weather Statement | OUN | Dewey | 35 min |
| May 1, 12:30 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Murray, Pontotoc | 30 min |
| May 1, 12:51 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 39 min |
| May 1, 12:57 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 33 min |
| May 1, 1:29 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc, Seminole | 46 min |
| May 1, 2:11 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.